# SDR COMA9960170

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Syst
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

EFIS COMPARITOR MESSAGE.  PURGED THE PITOT SYSTEM.  SYSTEM TEST NORMAL.
